# SDR AALA20060007

- Difficulty date: January 5, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N422AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49334
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - EMERGENCY EXIT SIGN AT ROW 20DEF INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY EXIT SIGN AT ROW 20DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
